# SDR DALA2022052403611

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 57,357 hours, 29,832 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 - IN FLIGHT, 2 PAX COMPLAINED OF SMELLING CHEMICAL FUMES IN AND AROUND THE AFT AIRCRAFT RIGHT LAV. CORRECTIVE ACTION: /S PER A319 TSM 0550, FOUND SMELLS TO BE FROM TRASH/CLEANING CHEMICALS/NORMAL LAV ODOR. BATHROOMS CLEANED. OK FOR SVC.(8860098)
